# SDR CA960223013

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172L
- Engine: Lyc O320E2D
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Pump
- Part number: 76354
- Condition: Cracked
- Location: Eng Oil
- Part time: 3,192 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER 2.5 HOUR FLIGHT, PILOT REPORTED OIL PRESSURE CREEPING DOWN DURING DESCENT.  GROUND RUN CARRIED OUT AND PRESSURE MAINTAINED AT 70 TO 75 PSI.  WHILE  COMPASS SWING CARRIED OUT, PRESSURE DROPPED OFF AGAIN.  ENGINE REMOVED FOR OVERHAUL.  REPORT FROM O/H SHOP STATED THAT OIL PUMP WAS CRACKED INTERNALLY.
